| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor displayed a 2108 error code indicating the transmission did not properly upload to the remote monitoring network and the patient indicated that the monitor smelt like it was burning.Troubleshooting steps were taken to no avail and the monitor is expected to be replaced.No patient complications have been reported as a result of this event.